# SDR USAA2012092400002

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - OVERHEAD EXIT LIGHT AT OVERHEAD BIN 4 IS MISSING LENS.  REPLACED OVERHEAD EXIT LIGHT AT BIN 4 IAW B737 AMM 33-51-11-002-004 AND 33-51-11-402-007.
